# SDR IPXA2018032027667

- Difficulty date: March 19, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 55,255 hours, 11,912 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BOTTLE PRESSURE BELOW GREEN BAND.  SERVICED THE CYLINDER IAW MM 12-25-00-001. CHECKED NORMAL.
